# SDR CA001024048

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB OUT, AT 160 KNOTS AND 1500 FEET, STALL FAIL CAUTION MESSAGE ILLUMINATED. STALL PROTECTION COMPUTER RESET AS PER AMM, AIRCRAFT RETURNED TO SERVICE.
